# SDR AUS20031301

- Difficulty date: December 29, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 084012515
- Condition: Fractured
- Location: Mlg
- Part time: 8,650 cycles
- Component: Landing Gear Re, Cessna, 310R
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR AFT PUSH/PULL ROD ASSEMBLY FRACTURED.
